Spotting/missed pills

Patient

Q: I take birth control pills however over a week ago I forgot to take 2-3 days of pills shortly after my period ended and had unprotected sex those days. After I missed the pills I took the following on time. I started spotting a brownish pink color within the past week which never happens and I'm supposed to start my period in exactly one week. Is there a possibility I could be pregnant or are these side effects from missing my pills?

Last month my period was late and I had severe cramping (very unusual) and it was moderately heavy which isn't normal either. Is my body just reacting bad to the mistaken doses of birth control.

Symptoms:  Stuffy nose, cramps, spotting.
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Is it possible for me to be pregnant? Are these signs? Is it too early to tell? I had unprotected sex on 12/16/16, an...

Q: I had my period from 12- 18 and realised drops of blood from 18-25.had sex on 5-10 but he produced outside .i feel bl...

Q: Hello, I took the morning after pill (19th November) whilst I was at the end of my first period and within two weeks ...

Q: Hi I had unprotected sex on my ovulation day or at least around that time. But I still had my period thirteen days a...

Q: On the poor advice from someone at Planned Parenthood (who I think was a volunteer and not a professional), about a w...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews